# SDR HNAA2024051400373

- Difficulty date: April 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E031858 R/H ENG. FWD. ENGINE YOKE, FWD. FITTING HAS POSSIBLE CRACK.  : REMOVED AND INSTALLED NEW R/H ENG. YOKE UPPER AND LOWER FWD. AND AFT LINKAGE IAW FCD1-54-21-0017D
